# SDR SWIA2018040244456

- Difficulty date: March 8, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 35,695 hours, 30,166 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP STUB FAIRING CHAFED.  LOCATED AND DRILLED A NEW RT FLAP STUB FAIRING AND INSTALLED NEW SEALS IAW SRM. ALL CHECKED GOOD.
